MathSciNet Relay Station
MathSciNet bibliographic data
MR1677982 (99m:76087) 76M20 (35Q35 65M99 70K99 76B15)
Daripa, Prabir; Hua, Wei A numerical study of an ill-posed Boussinesq equation arising in water waves and nonlinear lattices: filtering and regularization techniques. Appl. Math. Comput. 101 (1999), no. 2-3, 159–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement